Auto-Epitopes and Autoimmune-Diseases

Mackay, IR, Frazer, IH, McNeilage, LJ and Whittingham, S (1986) Auto-Epitopes and Autoimmune-Diseases. Annals of the New York Academy of Sciences, 475 59-65. doi:10.1111/j.1749-6632.1986.tb20856.x


Author Mackay, IR
Frazer, IH
McNeilage, LJ
Whittingham, S
Title Auto-Epitopes and Autoimmune-Diseases
Journal name Annals of the New York Academy of Sciences   Check publisher's open access policy
ISSN 0077-8923
Publication date 1986-07
Sub-type Article (original research)
DOI 10.1111/j.1749-6632.1986.tb20856.x
Volume 475
Start page 59
End page 65
Total pages 7
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 24 May 2013, 18:18:36 EST by System User